# SDR UALA2011032101368

- Difficulty date: March 21, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 54,324 hours, 6,394 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EEL INOP ROW 55R.  REPLACED EEL LIGHT ASSY, OP CHECKED NORMAL.
